Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/73668
Title: Uniqueness of solutions for a fractional thermostat model
Authors: Caballero, J. 
Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 1207 Investigación operativa
120705 Programación dinámica
120299 Otras (especificar)
Keywords: Eigenvalue
Fractional differential equation
Lyapunov-type inequality
Thermostat model
Issue Date: 2020
Project: MTM 2016–79436–P
Journal: Carpathian Journal of Mathematics 
Abstract: In this paper, we present a sufficient condition for the uniqueness of solutions to a nonlocal fractional boundary value problem which can be considered as the fractional version to the thermostat model. As application of our result, we study the eigenvalues problem associated and, moreover, we get a Lyapunov-type inequality.
URI: http://hdl.handle.net/10553/73668
ISSN: 1584-2851
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 36 (2), p. 223-228, (Enero 2020)
Appears in Collections:Artículos
Show full item record

Page view(s)

13
checked on Sep 20, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.